# SDR SWAA2021040757485

- Difficulty date: March 19, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 20,784 hours, 9,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 867; LBL10; OTBD SIDE OF FLOOR SUPPORT ANGLE AT THE 45 DEG BEND; SUPPORT CLIP CRACKED; MRK'D IN RED. / REMOVED CRACKED SUPPORT CLIP IN AFT PIT STA 867 LBL 10 OTBD SIDE OF FLOOR SUPPORT ANGLE AT THE 45 DEG BEND AND REPLACED WITH NEW SUPPORT CLIP P/N 149A8109-114 IAW SRM 51-40-02-0G-0 AND BOEING DWG 149A8102 REV A A TAG A02639
